Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the boundedness of solutions of second order nonlinear differential systems


Author: John Jones
Journal: Proc. Amer. Math. Soc. 17 (1966), 1280-1284
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0204762-8
MathSciNet review: 0204762
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953; p. 35. MR 0061235 (15:794b)
  • [2] P. Hartman, The existence of large or small solutions of linear differential equations, Duke Math. J. 37 (1961), 421-430. MR 0130432 (24:A293)
  • [3] John Jones, Jr., On oscillation numbers of second order linear differential systems, Quart. Appl. Math. 23 (1965), 181-183. MR 0182180 (31:6403)
  • [4] P. Lancaster, Bounds for latent roots in damped vibration problems, SIAM Rev. (2) 6 (1964), 121-126. MR 0169382 (29:6632)
  • [5] W. E. Roth, The equations $ AX - YB = C$, and $ AX - XB = C$ in matrices, Proc. Amer. Math. Soc. 3 (1952), 392-396. MR 0047598 (13:900c)
  • [6] A. Wintner, A comparison theorem for Sturmian oscillation numbers of linear systems of second order, Duke Math. J. 24 (1958), 515-519. MR 0100700 (20:7129)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0204762-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society